# SDR 97FDEA00584

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652167240
- Condition: Delaminated
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B MIDFLAP T/E WEDGE DELAMINATED FROM 66 TO 72 INCHES AND 115 TO 124 INCHES FROM O/B END.  *S/D*  REMOVED AND REPLACED RIGHT WING O/B MIDFLAP IAW FED M/M 27-51-13, DUE TO CORROSION ON MIDFLAP FRONT SPAR UPPER SURFACE.
